# SDR QXEA2013060801060

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 14,939 hours, 15,994 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD ISOLATION VALVE ILLUMINATED ON CLIMBOUT.  NR 2 HYD QTY INDICATES 10 PERCENT.  RETURNED TO FIELD, LANDING UNEVENTFUL.  CHAFED THROUGH HYD LINE IN LT WHEEL WELL WAS REPAIRED ON WO 152803.  HYD QTY SERVICED FULL AND LEAK CKS C/W AFTER REPAIR.  RETURNED TO SERVICE.
